MAUDE Adverse Event Report: BIOTRONIK AG, BUELACH, SWITZERLAND PANTERA PRO 2.5/15; BASIC CORONARY ANGIOPLASTY BALLOON CATHETER

BIOTRONIK AG, BUELACH, SWITZERLAND PANTERA PRO 2.5/15; BASIC CORONARY ANGIOPLASTY BALLOON CATHETER
Model Number 393301
Medical Device Problem Codes Fluid/Blood Leak (1250); Inflation Problem (1310)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/06/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was intended to treat a calcified lesion (70% stenosis degree) in a tortuous lad.The balloon could not be inflated.
 
Additional Manufacturer Narrative
Based on the analysis, added the product code 1250.The returned instrument was subjected to a detailed technical analysis and the corresponding production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for this event.The technical investigation of the returned pantera pro revealed that the balloon has been inflated.With positive pressure applied, microscopic analysis showed a leakage in the proximal part of the balloon.Small scratches on the balloon surface nearby the damage site were found.The review of the production documentation of the product detailed above verified that the instrument was manufactured according to specifications and fulfilled all the requirements of in-process and final inspection.Based on the conducted investigations of the device being subject to this complaint, no manufacturing or material related root cause was determined.The final root cause for the leakage is most likely related to patients anatomy.

Brand Name
PANTERA PRO 2.5/15
Common Device Name
BASIC CORONARY ANGIOPLASTY BALLOON CATHETER
Manufacturer (Section D)
BIOTRONIK AG, BUELACH, SWITZERLAND
ackerstrasse 6
buelach CH-81 80
CH  CH-8180
MDR Report Key8438483
Report Number1028232-2019-01120
Device Sequence Number2249907
Product Code LOX
UDI-Device Identifier07640130437050
UDI-Public7640130437050
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K160985
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/03/2020
Device Model Number393301
Device Catalogue NumberSEE MODEL NO.
Device Lot Number01172449
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/21/2019
Initial Date Received by Manufacturer 03/13/2019
Supplement Date Received by Manufacturer05/10/2019
Initial Report FDA Received Date03/20/2019
Supplement Report FDA Received Date05/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1